# SDR DVYA201606190002

- Difficulty date: June 19, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N763DB
- Make and model: Gulstm GIV
- Aircraft serial: 1114
- Aircraft time: 11,552 hours, 5,184 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: 1159SCH2465
- Part serial: 639
- Condition: Loose
- Location: Rt Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

COMBINED HYDRAULIC SYSTEM FLUID LOSS DUE TO FITTING BECOMING LOOSE AT FLIGHT POWER SHUTOFF VALVE.  SECURED FITTING, SERVICED AND TESTED SYSTEM, SUBSEQUENT OPERATION NORMAL.
